# SDR ASAA20191231735

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,540 hours, 14,723 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Broken
- Location: B Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE B LOOP DID NOT ILLUMINATE ON TEST PRIOR TO FLIGHT.  GROUNDED - YES.  HIGH RESISTANCE ON THE B LOOP FROM M279 BOX. RESISTANCE FLUCTUATES DURING SHAKE DOWN CORE MW0326, FOUND THE TERMINAL BROKE AT RT CORE DUE TO CORROSION.  REPLACED MW0326 B LOOP CORE HARNESS IAW AMM 26-11-02.  REINSTALLED M279 BOX. ENGINE FIRE DETECTION OPS NORMAL.
